# SDR UALA2010072602654

- Difficulty date: July 26, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 55,027 hours, 20,063 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1810
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAILED TEST DURING (3) SERVICE.  EXT LOADS EMERGENCY LIGHT  RELAMPED LT EXT, EMERGENCY LIGHTS, NO HELP.  REPLACED LT EPSU AND BATTERY, NO HELP.  FAILS MSG SHOWS EXT EMERGENCY LOADS L.  ACCOMPLISHED TSM, DID OPS TEST OF LT OVERWING EPSU, EXT. LT. FAULT, RELAMPED AFT LT OVERWING ESCAPE LIGHT, EMERGENCY LIGHTING SYS OPS.
